A Retrial BMAP/PH/N System

Breuer, Lothar and Dudin, Alexander and Klimenok, Valentina (2002) A Retrial BMAP/PH/N System. Queueing Systems, 40 (4). pp. 433-457. ISSN 0257-0130. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


A multi-server retrial queueing model with Batch Markovian Arrival Process and phase-type service time distribution is analyzed. The continuous-time multi-dimensional Markov chain describing the behavior of the system is investigated by means of reducing it to the corresponding discrete-time multi-dimensional Markov chain. The latter belongs to the class of multi-dimensional quasi-Toeplitz Markov chains in the case of a constant retrial rate and to the class of multi-dimensional asymptotically quasi-Toeplitz Markov chains in the case of an infinitely increasing retrial rate. It allows to obtain the existence conditions for the stationary distribution and to elaborate the algorithms for calculating the stationary state probabilities.

Item Type: Article
Uncontrolled keywords: BMAP/PH/N retrial model; matrix analytic methods; batch Markovian arrival process; PH-distribution; asymptotically quasi-Toeplitz Markov chains
Subjects: Q Science
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Lothar Breuer
Date Deposited: 17 Sep 2008 10:13
Last Modified: 02 Jul 2014 11:22
Resource URI: https://kar.kent.ac.uk/id/eprint/4041 (The current URI for this page, for reference purposes)
  • Depositors only (login required):